Routes Asia 2016

The route development forum for Asia

Manila, Philippines
6 - 8 March 2016

Transfer Schedule

Airport Arrivals

Ninoy Aquino International Airport to Routes Official Hotels 

Friday 4 March: every 30 minutes from 08:00 - 23:30
Saturday 5 March: 00:00, 00:30 and 01:00 then every 30 minutes from 07:00 - 00:00
Sunday 6 March: 00:30, 01:00 then from 07:00 - 20:00

Airport Departures

From Routes Official Hotels to Ninoy Aquino International Airport

Tuesday 8 March: 14:00, 14:30 and then every hour from 16:00 - 00:00
Wednesday 9 March: every hour from 06:00 - 20:00

From event venue to Ninoy Aquino International Airport

Tuesday 8 March: every 30 minutes from 14:00 - 19:00

Intra-event transfers 

Routes Official Hotels to event venue 

Sunday 6 March: every 30 minutes from 11:00 - 16:30
Monday 7 March: every 15 minutes from 07:15 - 11:00 then every 30 minutes from 11:00 - 14:30
Tuesday 8 March: every 15 minutes from 07:15 - 11:00 then every 30 minutes from 11:00 - 14:30

Event venue to Routes Official Hotels 

Sunday 6 March: every 30 minutes from 15:00 - 16:30 then every 15 minutes from 16:30  - 18:30
Monday 7 March: every 30 minutes from 15:00 - 16:30 then every 15 minutes from 16:30  - 18:30
Tuesday 8 March: every 30 minutes from 15:00 - 16:30 then every 15 minutes from 16:30  - 18:30

Networking event transfers

Welcome Reception

Event Venue to Welcome Reception 

Sunday 6 March: every 15 minutes from 17:45 - 18:30

Routes Official Hotels to Welcome Reception 

Sunday 6 March: every 15 minutes from 17:45 - 19:15

Welcome Reception to Routes Official Hotels 

Sunday 6 March: 19:30, 20:00, 20:30, 20:45

Networking Evening 

Please note: Due to the close proximity of the Blue Leaf Filipinas to the Hyatt City of Dreams Hotel, delegates staying at this hotel can walk across the road to the Networking Evening. 

Event venue to Networking Evening 

Monday 7 March: 18:00, 18:15, 18:30

From Sofitel to Networking Evening

Monday 7 March: every 15 minutes from 18:30 - 20:00

From Networking Evening to Sofitel

Monday 7 March: every 30 minutes from 21:30 - 23:30, final bus at 23:45